RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 3, страницы 27–42 (Mi emj27)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Hardy-type inequality for $0<p<1$ and hypodecreasing functions

V. I. Burenkova, A. Senoucib, T. V. Tararykovaa

a Faculty of Mechanics and Mathematics L. N. Gumilyov Eurasian National University, Astana, Kazakhstan
b Department of Mathematics Ibnou-Khaldoun University, Tiaret, Algeria

Аннотация: The notion of a hypodecreasing function is introduced. Some properties of hypodecreasing functions are proved and several examples are given. It is established that the Hardy-type inequality for $L_p$-spaces with $0<p<1$ is satisfied for some spaces of hypodecreasing functions. The obtained result is in a certain sense sharp.

Ключевые слова и фразы: the Hardy inequality, $L_p$-spaces with $0<p<1$, hypodecreasing functions.

Полный текст: PDF файл (437 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47B38
Поступила в редакцию: 12.07.2010
Язык публикации: английский

Образец цитирования: V. I. Burenkov, A. Senouci, T. V. Tararykova, “Hardy-type inequality for $0<p<1$ and hypodecreasing functions”, Eurasian Math. J., 1:3 (2010), 27–42

Цитирование в формате AMSBIB
\RBibitem{BurSenTar10}
\by V.~I.~Burenkov, A.~Senouci, T.~V.~Tararykova
\paper Hardy-type inequality for $0<p<1$ and hypodecreasing functions
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 3
\pages 27--42
\mathnet{http://mi.mathnet.ru/emj27}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2904765}
\zmath{https://zbmath.org/?q=an:1273.47057}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj27
  • http://mi.mathnet.ru/rus/emj/v1/i3/p27

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. Azzouz, B. Halim, A. Senouci, “An inequality for the weighted Hardy operator for $0<p<1$”, Eurasian Math. J., 4:3 (2013), 127–131  mathnet
    2. R. A. Bandaliev, “On Hardy-type inequalities in weighted variable exponent spaces $L_{p(x),\omega}$ for $0<p(x)<1$”, Eurasian Math. J., 4:4 (2013), 5–16  mathnet
    3. Azzouz N., Burenkov V.I., Senouci A., “a Weighted Hardy-Type Inequality For 0 < P < 1 With Sharp Constant”, Math. Inequal. Appl., 18:2 (2015), 787–799  crossref  mathscinet  zmath  isi  elib
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:611
    Полный текст:405
    Литература:302

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019